# SDR HYIA20170706001

- Difficulty date: June 30, 2017
- Submitted: July 6, 2017
- Operation: Air carrier
- Aircraft: N818AN
- Make and model: Cessna 402C
- Aircraft serial: 402C0501
- Aircraft time: 35,047 hours, 33,511 cycles
- Engine: Cont TSIO520VB
- Engine time: 7,543 hours
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Connecting Rod
- Part number: 655911
- Condition: Bent
- Location: Nr 5 Cylinder
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED LEFT ENGINE RAN ROUGH DURING CLIMB AND THEN LATER ON GROUND AT IDLE. UPON INSPECTION, THE CONNECTING ROD ON THE NR 5 CYLINDER WAS FOUND TO BE BENT. THE ENGINE WAS REPLACED.
